Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On unitary dilations of contractions


Author: J. J. Schäffer
Journal: Proc. Amer. Math. Soc. 6 (1955), 322
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068740-7
MathSciNet review: 0068740
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Normal dilations and extensions of operators, Summa Brasiliensis Math. vol. 2 (1950) fasc. 9. MR 0044036 (13:359b)
  • [2] B. Sz.-Nagy, Sur les contractions de l'espace de Hilbert, Acta Szeged. vol. 15 (1953) pp. 87-92. MR 0058128 (15:326d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068740-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society